Exact solution of a generalized nonlinear schrödinger equation dimer

P. L. Christiansen, P. Maniadis, G. P. Tsironis

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We present exact solutions for a nonlinear dimer system defined throught a discrete nonlinear Schrödinger equation that contains also an integrable Ablowitz-Ladik term. The solutions are obtained throught a transformation that maps the dimer into a double Sine-Gordon like ordinary nonlinear differential equation.

Original languageEnglish
Pages (from-to)192-194
Number of pages3
JournalPhysica Scripta
Volume57
Issue number2
DOIs
Publication statusPublished - Jan 1 1998

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics
  • Mathematical Physics
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Exact solution of a generalized nonlinear schrödinger equation dimer'. Together they form a unique fingerprint.

Cite this